Symmetric continuous linear functionals on complex space $L_\infty[0,1]$

Keywords: symmetric linear functional
Published online: 2014-07-19


We prove that every symmetric continuous linear functional on the complex space $L_\infty[0,1]$ can be represented as a Lebesgue integral multiplied by a constant.
Article metrics
PDF downloads: 111
Abstract views: 473
How to Cite
Vasylyshyn T. Symmetric Continuous Linear Functionals on Complex Space $L_\infty[0,1]$. Carpathian Math. Publ. 2014, 6 (1), 8-10.

Most read articles by the same author(s)

1 2 > >>